A version of Turán's problem for positive definite functions of several variables

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)93-112
Number of pages20
JournalProceedings of the Steklov Institute of Mathematics
Volume277
Issue numberSUPPL. 1
DOIs
Publication statusPublished - Jul 2012

Keywords

  • multidimensional functions
  • positive definite functions
  • Turán's problem

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'A version of Turán's problem for positive definite functions of several variables'. Together they form a unique fingerprint.

Cite this